×

zbMATH — the first resource for mathematics

Topological model theory with an interior operator: Consistency properties and back-and-forth arguments. (English) Zbl 0472.03027

MSC:
03C80 Logic with extra quantifiers and operators
03C40 Interpolation, preservation, definability
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Burger, Charlotte N.: Some remarks on countable topological spaces. Seminar-report, FU Berlin 1971.
[2] Chang, C.C.: Modal model theory. Proceedings of the Cambridge Summer School in Mathematical Logic. Lecture Notes in Mathematics, Vol. 337, pp. 599–617. Berlin, Heidelberg, New York: Springer 1971.
[3] Chang, C.C., Keisler, H.J.: Model theory, second ed. Amsterdam: North-Holland 1977.
[4] Ehrenfeucht, A.: Application of games to the completeness problem for formalized theories. Fund. Math.49, 129–141 (1961). · Zbl 0096.24303
[5] Feferman, S., Vaught, R.: The first order properties of algebraic systems. Fund. Math.47, 57–103 (1959). · Zbl 0088.24803
[6] Garavaglia, S.: Model theory of topological structures. Ann. of Math. Logic14, 13–37 (1978). · Zbl 0409.03041
[7] Keisler, H.J.: Model theory for infinitary logic. Amsterdam: North-Holland 1971. · Zbl 0222.02064
[8] Keisler, H.J.: Logic with the quantifier ”there exist uncountably many”. Ann. of Math. Logic1, 1–93 (1970). · Zbl 0206.27302
[9] Lindström, P.: First order logic and generalized quantifiers. Theoria32, 187–195 (1966). · Zbl 1230.03072
[10] Makowsky, J.A.: Topological model theory; a survey. Model theory and applications (Mangani, ed.). Rome 1975.
[11] Makowsky, J.A.: A logic for topological structures with an interior operator. JSL42.1, 137 (1977).
[12] Makowsky, J.A., Marcja, A.: Completeness theorems for modal model theory with the Montagne-Chang semantics. I. Z. Math. Logik u. Grundlagen d. MathematikR3, 97–104 (1977). · Zbl 0362.02043
[13] Makowsky, J.A., Marcja, A.: Problemi di decidibilità in logica topologica. Rend. d. sem. d. Univ. Padova (to appear). · Zbl 0402.03020
[14] Makowsky, J.A., Tulipani, S.: Some model theory for monotone quantifiers. Arch. Math. Logik18, 115–134 (1977). · Zbl 0365.02042
[15] McKee, T.: Inifinitary logic and topological homeomorphism. Z. Math. Logik u. Grundlagen d. Mathematik21, 405–408 (1975). · Zbl 0341.02013
[16] Robinson, A.: A note on topological model theory. Fund. Math.81.2, 159–171 (1974). · Zbl 0276.02041
[17] Sgro, J.: Completeness theorems for topological models. Ann. of Math. Logic11, 173–193 (1977). · Zbl 0387.03010
[18] Sgro, J.: Completeness theorems for continuous functions and product topologics. Isr. I. Math.25, 249–272 (1976). · Zbl 0344.54006
[19] Sgro, J.: The interior operator and product topologies. TAMS (to appear). · Zbl 0426.03039
[20] Sgro, J.: An application of topological model theory to Chang’s modal logic (preprint).
[21] Ziegler, M.: A language for topological structures which satisfies a Lindströms theorem. BAMS82, 568–570 (1976). · Zbl 0338.02007
[22] Flum, J., Ziegler, M.: Topological model theory. Lecture Notes in Mathematics, Vol. 769. Berlin, Heidelberg, New York: Springer 1980. · Zbl 0421.03024
[23] Ebbinghaus, H.-D., Ziegler, M.: Interpolation in Logiken monotoner Systeme. Arch. Math. Logik (to appear). · Zbl 0508.03015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.